MAUDE Adverse Event Report: SMITHS MEDICAL ASD; INC. PNEUPAC¿ PARAPAC PLUS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASD; INC. PNEUPAC¿ PARAPAC PLUS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 100/905/340
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
Information was received indicating that during ventilation of a patient with a smiths medical pneupac¿ parapac plus, a constant low pressure alarm sounded.The gauge on the ventilator was reported to show normal ventilation pressure.It was noted that it was thought to have been caused by a loose cap on top of the one way valve of the ventilator circuit.There were no reported adverse patient effects.

Brand Name
PNEUPAC¿ PARAPAC PLUS
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD; INC.
6000 nathan lane n
minneapolis, MN 55442
MDR Report Key7944614
Report Number3012307300-2018-03958
Device Sequence Number16357985
Product Code BTL
UDI-Device Identifier15019315076107
UDI-Public15019315076107
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2020
Device Catalogue Number100/905/340
Device Lot Number170124
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2018
Initial Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1